# SDR QXEA200601396

- Difficulty date: May 25, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 20,112 hours, 29,082 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 FORE RUDDER, VERTICAL STABILIZER, LOWER SAFETY HINGE HAS A GROOVE WORN IN THE TOP.  REPAIRED IAW HORIZON AIR EA 2-55-138 AND DHC-8-200 RD 8-55-752.
